Publicações científicas

Hyperammonemic encephalopathy related to valproate, phenobarbital, and topiramate synergism

Gomez-Ibañez A, Urrestarazu-Bolumburu E [ES], Viteri-Torres C [ES].
Department of Neurology, Clinica Universidad de Navarra, Pamplona, Spain

Revisão:Epilepsy & Behavior

Data: 21/Jun/2011

Neurofisiologia [ES] Neurologia [ES]

We present a woman with epilepsy secondary to a lesion in the left frontal lobe. She developed episodes of disorientation and behavioral changes. She was taking valproic acid (1500mg/day), topiramate (200mg/day), and phenobarbital (100mg/day). During an episode, the EEG revealed moderate encephalopathy and ammonia levels were increased (195?g/dL, reference range: 11-60?g/dL). Episodes ceased after withdrawal of valproic acid.

CITAÇÃO DO ARTIGO  Epilepsy Behav. 2011 Jun 21

talvezlhe interesse

QUE TECNOLOGIA UTILIZAMOS? 

A Clínica é o hospital privado com maiores recursos tecnológicos de Espanha, tudo num único centro.

Imagen de un PET, tecnología de vanguardia en la Clínica Universidad de Navarra

OS NOSSOS
PROFISSIONAIS

Os profissionais da Clínica realizam um trabalho contínuo de investigação e formação, sempre em benefício do paciente.

Imagen profesionales de la Clínica Universidad de Navarra

RAZÕES PARA VIR
À CLÍNICA

Conheça porque é que somos diferentes em relação a outros centros sanitários. Qualidade, rapidez, comodidade e resultados.

Imagen del edificio de la Clínica Universidad de Navarra